Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

[email protected]_creativeSN

Veteran Member
  • Total Reviews

    0
  • Content Count

    95
  • Joined

  • Last visited

Community Reputation

0 Neutral

About [email protected]_creativeSN

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Had you been off of Retin A for a bit before you started Taz, or was it just a switch one day? Tazorac can cause some bad reactions when used with other topicals. (Or overused on it's own.) The retin a would still be present, and introducing tazorac to your skin makes it react. Skin care routines while on Taz are to be kept to a bare minimum. When I first started Taz (0.1% gel) I only got a few whiteheads. I was on retin a micro, 0.1% gel, and I really prefer tazorac. It was a lot bett
  2. Discussions as to why antibiotics aren't good for long term usage aside, I think they are great when combined with a topical suited to the patient. Of course, if their acne is persistant, or very severe, accutane is an option, and usually a very good one. But, to answer the question, antibiotics work. Usually very well. There's the key word, "usually". It's subjective to the patient. There are few drawbacks, like resistance, but a lot of the talk about this is sensationalized. Second, it
  3. Good idea. Ask them to make another one, or ask your mom or dad to call him back and ask a few questions to be sure. If/when you see him again, pay attention and don't be afraid to ask questions. Maybe ask for a referral to the derm if your skin really bothers you.
  4. Oh, very interesting. Most family doctor's don't deal with rosacea a lot...and are usually referred to derm. Do you have insurance? Could you call your doctor back to have him tell you what he thought was wrong? If you do have insurance, get a referral to the derm. Much easier. If you don't, your parents may still be willing to pay the costs. Good luck! Call the doctor. Don't forget hydrocortisone cannot be used for more than 2 weeks!
  5. Well, your nose is red...but it doesn't look like rosacea...just blotchy skin...which acne and skincare products can cause. Your nose and the area around it does look red though...It's so hard to tell from a photo like that. Different angles and lighting effect it... I'd say call the derm and ask what he said. If it were rosacea, I doubt he would have given you hydrocortisone. Hmm. Is there any way you can get ahold of him? Judging from the pictures alone (which aren't bad at all, just
  6. You know what, you should have paid better attention. What does your face look like? Is there anything else that could tell me about it that would help out? Psoriasis can come and go, and is itchy, with sores, etc. But it's typically NOT seen on the face.... And you say CAUSED by dryness, and stress. That's very strange. Rosacea can be exacerbated by stress, and MANY MANY other factors, but they do not give hydrocortisone for this. I think you should call him.
  7. Ok, that's good then. Any more would be too much. Seems strange all you got was some BP and hydrocortisone. Hydrocortisone is a very short term "solution". Ok, so you don't think he mentioned eczema. That's strange...
  8. Ok. 1st; Hydrocortisone cannot be used any longer than 2 weeks. 2nd; Did he say you have eczema? You said you couldn't remember...do you remember him saying anything about eczema? That's typically red, itchy, and there can also be some discharge. 3rd; How many times a day are you washing your face?
  9. I pretty much agree with Shindou. I'm 20, and I've gotten perfectly clear skin with the help of Rx products, so I didn't grow out of it. If it weren't for the products, I'd probably be in rough shape. Not only that, many adults still suffer with acne. Most people out grow it, when their body decides to "stop out growing itself", and start regulating things normally. This is obviously subjective to the person. To make this as easy as possible, just follows his directions, if you think he's
  10. While I disagree with "jamesbooker", I can say minocycline worked amazingly for me. I wish I could have taken it forever.
  11. That's great! To be honest, Tazorac worked amazingly, but I still get oily, sometimes very oily. It may have prevented some...I couldn't care less, because my skin looks perfect, and blot sheets or powder would take care of shine. I'd rather have oily great skin, than oily blemished skin! Good luck.
  12. It doesn't change my look on it at all. There's side effects to everything. If I needed it, I'd take it. It's just sad that people killed themselves, regardless of the cause.
  13. That's terrible. This hasn't been the first time I've seen it advertised though,I remember a few years ago "Street Cents" did a skit on it, because it being "pushed" back then as well. Obviously, it's no safer then, that it is now, but it does work well, so they advertise it. What a shame.
×